For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Periods
Blood clots after miscarriage
Posted on: 01/09/2009
i had a miscarrige a month and a half ago in my first trimester and a week later i had sever blood clots in my uterus, passed out and had to go to the hospital. yesterday i started my period and it is a week early and now today i have discovered more blood clots can you please help
It's not uncommon for the menses following an abortion or miscarriage to be off by 1 or 2 weeks. It may either come earlier or later than expected. Menstrual flow may be heavier than normal also. If you are becoming light-headed or dizzy from the amount of blood loss, you should call your physician to be seen (or go to the ER if you feel that it is an emergency). Passing a few blood clots is not uncommon with heavier blood flow. If you are changing a soaked pad every half hour for more than 4 hours straight, you should consider seeing your physician for follow up.